# SDR REXA2017030400326

- Difficulty date: March 4, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N918XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15156
- Aircraft time: 22,457 hours, 14,593 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX OXYGEN MASKS DEPLOYED OVER 18 C+D. REINSTALLED PAX OXYGEN MASK OVER 18 C+D PER AMM 35-21-09.
"
